# SDR DXTA200803235

- Difficulty date: August 21, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N721QS
- Make and model: Gulstm 200
- Aircraft serial: 092
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AFTER AUTOPILOT WAS DISCONNECTED AND AIRCRAFT HAD FLOWN TO LEVEL FLIGHT AILERON & ELEVATOR SEEMED TO BE LOCKED IN POSITION.
